RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 1, Pages 87–90 (Mi dan8234)  

MATHEMATICAL PHYSICS

On the existence of free quasistationary oscillations of an electromagnetic field in one-dimensional periodic gratings

Yu. K. Sirenko, V. P. Shestopalov

Institute of Radiophysics and Electronics of the Academy of Sciences of the Ukrainian SSR, Kharkov

Full text: PDF file (578 kB)

Bibliographic databases:
UDC: 537.86
Received: 04.03.1986

Citation: Yu. K. Sirenko, V. P. Shestopalov, “On the existence of free quasistationary oscillations of an electromagnetic field in one-dimensional periodic gratings”, Dokl. Akad. Nauk SSSR, 293:1 (1987), 87–90

Citation in format AMSBIB
\Bibitem{SirShe87}
\by Yu.~K.~Sirenko, V.~P.~Shestopalov
\paper On the existence of free quasistationary oscillations of an
electromagnetic field in one-dimensional periodic gratings
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 1
\pages 87--90
\mathnet{http://mi.mathnet.ru/dan8234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882084}


Linking options:
  • http://mi.mathnet.ru/eng/dan8234
  • http://mi.mathnet.ru/eng/dan/v293/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019